Über Eine Vermeintliche Antinomie der Mengenlehre

A. Schoenflies Königsberg I Pr

TBD mathscidoc:1701.33484

Acta Mathematica, 32, (1), 177-184, 1909.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:21 uploaded by actaadmin ] [ 74 downloads ] [ 0 comments ]
@inproceedings{a.1909über,
  title={Über Eine Vermeintliche Antinomie der Mengenlehre},
  author={A. Schoenflies},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203021501913193},
  booktitle={Acta Mathematica},
  volume={32},
  number={1},
  pages={177-184},
  year={1909},
}
A. Schoenflies. Über Eine Vermeintliche Antinomie der Mengenlehre. 1909. Vol. 32. In Acta Mathematica. pp.177-184. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203021501913193.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved